| Model Number |
BIO-COMP SWVLK 3.5X 15.8MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a medial patellofemoral ligament reconstruction after the implantation of the anchor while the surgeon tried to knot the sutures the tip of the anchors broke off.The broken pieces were retrieved out of the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2325bcc swivelock®, batch 15434612, was received for investigation.Visual inspection noted that only a fragment of the suture and anchor was returned for evaluation.Functional testing was not performed due to the condition and damage of the returned fragment.The most likely cause of the reported failure can be attributed to: excessive mechanical force is applied to the anchor construct during knot tying prying or leveraging the device during use.The complaint allegation is confirmed.See attached investigation photos.